# SDR AWXA200200317

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,067 hours, 24,733 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 18 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION SEAT ROW 18 L/H EMERGENCY EXIT PATH LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REPLACED LIGHT BULB, DID NOT CORRECT THE PROBLEM, FOUND BROKEN WIRE AT SEAT ROW 18 L/H, REPAIRED BROKEN WIRE PER BOEING SWP 20, OPERATIONAL CHECK WAS GOOD.
